# SDR CA030612009

- Difficulty date: June 10, 2003
- Submitted: July 14, 2003
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Engine: Ge CF343A1
- System (JASC): 2761 · Drag Control Actuator
- Part: Pcu
- Part number: 270007
- Condition: Failed
- Location: Spoileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) NOTICED AN UNCOMMANDED MOMENTARY ROLL IN CRUISE.  THIS WAS FOLLOWED BY A SPOILERON FAULT STATUS MSG, WHICH REMAINED ON.  LANDING PERFORMED UNEVENTFULLY.  MAINTENANCE FOUND RIGHT SPOILERON INBOARD PCU FAILED.  FOLLOWING THE PCU REPLACEMENT, THE AIRCRAFT RETURNED TO SERVICE.
